| Catalog Number |
157002110 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Test Result (2695)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Complaint description: (04/07/2017) legal documents received.Alleges unspecified injuries due to the implantation of pinnacle products and appurtenant parts.In addition to what were previously alleged, ppf alleges bone fracture, metal wear, metallosis and elevated metal ions.The unknown hip implant has been added to captured the allegation of a fracture as it is unknown where the fracture was.If/ when more information is received, the pc will be updated as needed.Doi: (b)(6) 2010.Dor: (b)(6) 2016, (left hip, first revision).Patient is bilateral please see (b)(4) for the right hip first revision.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy as not synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.